Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 27, 2011, 11:28 PM CST for 4 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2011, 11:28 PM CST (05:28 UTC)
- Expired
- Feb 28, 2011, 12:15 AM CST
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 10:04 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS54 KTSA 280528
SVRTSA
ARC007-015-087-143-280615-
/O.NEW.KTSA.SV.W.0008.110228T0528Z-110228T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1215 AM CST
* AT 1125 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGDALE TO 4 MILES WEST OF ELKINS...MOVING EAST
AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALPENA...BERRYVILLE...CARROLLTON...CLIFTY...ELKINS...FORUM...GREEN
FOREST...HINDSVILLE...HUNTSVILLE...KINGSTON...MARBLE...OSAGE...
RUDD...RULE...SPRINGDALE...URBANETTE...WAR EAGLE AND WESLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3613 9346 3609 9346 3608 9343 3605 9343
3595 9411 3622 9417 3650 9330 3612 9329
TIME...MOT...LOC 0528Z 255DEG 48KT 3621 9407 3601 9402
$$4 follow-up statements
185
WWUS54 KTSA 280542
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CST SUN FEB 27 2011
ARC007-015-087-143-280615-
/O.CON.KTSA.SV.W.0008.000000T0000Z-110228T0615Z/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
1142 PM CST SUN FEB 27 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 AM CST FOR
NORTHERN MADISON...SOUTHEASTERN BENTON...CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES...
AT 1138 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEST TO WESLEY...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLIFTY...
HUNTSVILLE...FORUM...HARMONY...ALABAM...ROCKHOUSE...MARBLE...
BERRYVILLE...KINGSTON...CABANAL...METALTON...URBANETTE...DRYFORK...
RUDD...RULE...GREEN FOREST...CONNOR...OSAGE...COIN...DELMAR...
CARROLLTON...DENVER AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3613 9346 3609 9346 3608 9343 3605 9343
3599 9394 3630 9393 3650 9330 3612 9329
TIME...MOT...LOC 0542Z 255DEG 48KT 3626 9384 3604 9384
$$934
WWUS54 KTSA 280546
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CST SUN FEB 27 2011
ARC007-143-280556-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-110228T0615Z/
WASHINGTON AR-BENTON AR-
1146 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED THIS AREA.
LAT...LON 3613 9346 3609 9346 3608 9343 3605 9343
3603 9387 3630 9385 3650 9330 3612 9329
TIME...MOT...LOC 0546Z 255DEG 48KT 3627 9377 3605 9378
$$
ARC015-087-280615-
/O.CON.KTSA.SV.W.0008.000000T0000Z-110228T0615Z/
CARROLL AR-MADISON AR-
1146 PM CST SUN FEB 27 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 AM CST FOR
NORTHERN MADISON AND CARROLL COUNTIES...
AT 1141 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLIFTY TO 7 MILES SOUTHWEST OF HUNTSVILLE...MOVING
EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HUNTSVILLE...FORUM...HARMONY...ALABAM...ROCKHOUSE...MARBLE...
BERRYVILLE...KINGSTON...CABANAL...METALTON...DRYFORK...RUDD...RULE...
GREEN FOREST...CONNOR...OSAGE...COIN...DELMAR...CARROLLTON...DENVER
AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3613 9346 3609 9346 3608 9343 3605 9343
3603 9387 3630 9385 3650 9330 3612 9329
TIME...MOT...LOC 0546Z 255DEG 48KT 3627 9377 3605 9378
$$599
WWUS54 KTSA 280601
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CST MON FEB 28 2011
ARC015-087-280615-
/O.CON.KTSA.SV.W.0008.000000T0000Z-110228T0615Z/
CARROLL AR-MADISON AR-
1201 AM CST MON FEB 28 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 AM CST FOR
NORTHEASTERN MADISON AND SOUTHEASTERN CARROLL COUNTIES...
AT 1158 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALABAM...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KINGSTON...METALTON...DRYFORK...CABANAL...RUDD...COIN...RULE...
CARROLLTON...CONNOR...DELMAR AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3605 9373 3621 9374 3637 9331 3612 9329
3613 9346 3609 9346 3608 9343 3605 9343
TIME...MOT...LOC 0601Z 254DEG 41KT 3615 9360
$$650
WWUS54 KTSA 280614
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CST MON FEB 28 2011
ARC015-087-280622-
/O.EXP.KTSA.SV.W.0008.000000T0000Z-110228T0615Z/
CARROLL AR-MADISON AR-
1214 AM CST MON FEB 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES EXPIRES AT 1215 AM CST...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE STORMS
AS THEY TRACK ACROSS NORTHEAST MADISON AND SOUTHEAST CARROLL
COUNTIES THROUGH 1245 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4AM... BUT IT WILL LIKELY
BE CANCELLED EARLY IN THESE AREAS.
LAT...LON 3605 9373 3621 9374 3637 9331 3612 9329
3613 9346 3609 9346 3608 9343 3605 9343
TIME...MOT...LOC 0612Z 254DEG 41KT 3618 9345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 11:27 PM CST, 1 minute earlier.
Area forecast discussion, Feb 27, 11:27 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1127 PM CST SUN FEB 27 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... A COLD FRONT WITH ASSOCIATED THUNDERSTORMS IS CURRENTLY MOVING SOUTHEASTWARD THROUGH THE REGION. THE FRONT HAS ALREADY PASSED OKLAHOMA TAF SITES AND WILL MOVE ACROSS ARKANSAS TAF SITES OVER THE NEXT COUPLE OF HOURS. BEHIND THE FRONT... MVFR CEILINGS WILL PERSIST UNTIL ABOUT MID DAY MONDAY. NORTHERLY WINDS WILL REMAIN GUSTY THROUGH THE DAY MONDAY... BEFORE EASING AROUND SUNSET. && .PREV DISCUSSION... /ISSUED 922 PM CST SUN FEB 27 2011/ DISCUSSION... HAVE EXTENDED THE TORNADO WATCH UNTIL 11 PM AND INCLUDED ALL THE KANSAS BORDER COUNTIES OVER TO THE MISSOURI BORDER. THE WORST OF THE STORMS THUS FAR HAVE REMAINED JUST NORTH OF OUR FORECAST AREA BUT MAY STILL SEE SOME INCREASE IN THE STORMS THAT HAVE BACKBUILT INTO NORTHEAST OKLAHOMA. THUS FELT IT PRUDENT TO EXTEND THE WATCH A COUPLE HOURS. HAVE ALSO SEEN CONVECTION FIRE DURING THE PAST HOUR ALONG THE DRYLINE THAT HAS BEGUN AN EASTERN PUSH TOWARDS SOUTHEAST OKLAHOMA. THESE STORMS HAVE REMAINED TAME THUS FAR BUT MAY INCREASE IN INTENSITY AT ANY TIME AND IF THEY DO...A NEW WATCH WILL LIKELY BE NEEDED PER COORDINATION WITH THE STORM PREDICTION CENTER. THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO WHETHER CONVECTION WILL EVER FILL IN BETWEEN THESE TWO AREAS. THE HRRR KEEPS THE TWO AREAS SEPARATE BUT DOES SHOW A BIT OF AN INCREASE IN CONVECTIVE COVERAGE IN NORTHWEST ARKANSAS BY AROUND MIDNIGHT. THE DRYLINE AND COLD FRONT WILL CONTINUE TO ACCELERATE QUICKLY ACROSS THE AREA AND ANY SEVERE WEATHER THREAT SHOULD COME TO AN END IN OUR FORECAST AREA BY 1-2 AM. HAVE MADE SOME ADJUSTMENTS TO POPS TONIGHT TO FIT CURRENT TRENDS AND HAVE ALSO LOWERED MINIMUMS A FEW DEGREES BASED ON UPSTREAM READINGS AND SUPPORT FROM THE NEW 00Z NAM. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Feb 27, 11:15 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1115 PM CST SUN FEB 27 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1115 PM CST SUN FEB 27 2011 ...SEVERE WEATHER ONGOING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE RAPIDLY EASTWARD ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO THE EARLY MORNING HOURS. THE STRONGER BOW SEGMENTS WILL LIKELY HAVE DAMAGING WINDS WITH ISOLATED AREAS OF LARGE HAIL. IN ADDITION...ISOLATED TORNADOES WILL REMAIN POSSIBLE. THE SEVERE WEATHER THREAT WILL LIKELY END BETWEEN 100 AND 200 AM AS THE THUNDERSTORM LINE SHIFTS EAST. ADDITIONALLY...A FIRE DANGER THREAT WILL REMAIN OVERNIGHT INTO MONDAY MORNING AS A STRONG COLD FRONT SWEEPS THROUGH THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH WIND POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AFOREMENTIONED FIRE DANGER WILL BEGIN TO LESSEN MONDAY AS WINDS SUBSIDE...BUT WILL INCREASE AGAIN ON TUESDAY AS WARM SOUTHERLY WINDS RETURN. BY FRIDAY...RAIN AND THUNDERSTORM CHANCES WILL INCREASE AS MOISTURE RETURNS...WIND FIELDS STRENGTHEN AND THE NEXT UPPER SYSTEM APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Feb 27, 10:10 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL W MUSKOGEE 35.75N 95.37W
02/27/2011 E0.88 INCH MUSKOGEE OK EMERGENCY MNGR
NICKEL HAIL BETWEEN TAFT AND MUSKOGEE
&&
DMJSpecial weather statement, Feb 27, 10:23 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CST SUN FEB 27 2011
OKZ068-280500-
CHEROKEE OK-
1023 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CHEROKEE
AT 1023 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF TAHLEQUAH TO 9 MILES SOUTH OF
TAHLEQUAH...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TAHLEQUAH AND ELDON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9479 3590 9479 3590 9480 3579 9480
3574 9503 3598 9510
TIME...MOT...LOC 0423Z 255DEG 50KT 3597 9502 3580 9498Special weather statement, Feb 27, 10:26 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011
OKZ070-073>075-280500-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
1026 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER
AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLOCKER...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...BLOCKER...QUINTON AND BRIARTOWN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3544 9506 3525 9491 3489 9564 3505 9576
TIME...MOT...LOC 0426Z 237DEG 49KT 3502 9560Special weather statement, Feb 27, 10:26 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011
OKZ068-070-072-280500-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1026 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
SEQUOYAH
AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WEBBERS FALLS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GORE...MARBLE CITY...COOKSON AND
WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3572 9480 3565 9481 3564 9478 3559 9477
3547 9522 3558 9528 3584 9483
TIME...MOT...LOC 0426Z 238DEG 49KT 3555 9519Special weather statement, Feb 27, 10:35 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CST SUN FEB 27 2011
OKZ049-073-075-280500-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1035 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1035 PM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...CLAYTON...STANLEY...
TUSKAHOMA AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3438 9579 3451 9579 3452 9578 3452 9568
3459 9568 3459 9575 3460 9575 3478 9527
3458 9517 3457 9517
TIME...MOT...LOC 0435Z 247DEG 52KT 3446 9583Local storm report, Feb 27, 11:09 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL WESTVILLE 35.99N 94.57W
02/27/2011 E1.00 INCH ADAIR OK LAW ENFORCEMENT
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 10:39 PM CST | Severe Thunderstorm Warning | TSA | Washington | 51 min |
| Feb 27, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 42 min |
| Feb 27, 10:50 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 40 min |
| Feb 27, 11:00 PM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 30 min |
| Feb 27, 11:27 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 48 min |
| Feb 27, 11:37 PM CST | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 113 min |
| Feb 28, 12:10 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 32 min |
| Feb 28, 12:23 AM CST | Special Weather Statement | TSA | Carroll | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.